# SDR DL73K972758

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Nr 8 Spoiler
- Component: 654496116
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, DURING TAXI, LOST NOSE WHEEL STEERING WITH NR 1 ENG RUNNING AND NR 2 ENG SHUTDOWN.  A SYSTEM PRESS AND QTY BOTH READ ZERO.  REPLACED NR 8 GROUND SPOILER ACTATOR DUE TO CRACK.
